# SDR FDEA202303160435

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT COCKPIT FLOOR STRUCTURE MEMBRANE WEB   STATION Y=370 X= -13.250.  EXISTING REPAIR AT COCKPIT FLOOR STRUCTURE MEMBRANE WEB STATION Y = 360 X = -13.250   EVALUATED AND FOUND NOT IAW SRM 53-10-51-2R REPAIR 1 FIGURE 201 SHEET 1. EXISTING   REPAIR DOUBLER REMOVED AS PER SRM 51-35-01-0G AND REPAIR CARRIED OUT AS PER SRM 53-  10-51-2R REPAIR 1 FIGURE 201 SHEET 1. EO 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR   CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
